Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 9 found articles
 
 
  Shape-preserving interpolation of irregular data by bivariate curvature-based cubic L 1 splines in spherical coordinates
 
 
Title: Shape-preserving interpolation of irregular data by bivariate curvature-based cubic L 1 splines in spherical coordinates
Author: Lavery, John E.
Appeared in: Computer aided geometric design
Paging: Volume 22 (2005) nr. 9 pages 20 p.
Year: 2005
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 9 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands